# SDR 08FDEA03925

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX939500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT FS 1164 TO FS 1160, BL 0, WL 208 REMOVED DAMAGED, NDT VERIFIED MATERIAL LOSS AND CHECKED FOR DEFECTS, NO DEFECTS FOUND.  ORIGINAL THICKNESS .175 REMAINING.167 MATERIAL LOSS .008" WITHIN LIMITS REF EA 7-5310-114031.  TREATED AND PRIMED AREA REF SRM 51-10-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
